Resolution of the identity of the operator associated with a system of second order differential equations

Debasish Sengupta

Abstract


In this paper we determine the resolution of the identity of the operator LA generated by the matrix differential operator L under the general boundary conditions where s(x), t(x) are assumed to be greater than zero for x \in (a,b), a, b being finite or infinite.

Full Text: PDF

How to Cite this Article:

Debasish Sengupta, Resolution of the identity of the operator associated with a system of second order differential equations, J. Math. Comput. Sci., 5 (2015), 56-71

Copyright © 2015 Debasish Sengupta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS